Khumbu Himal Trekking April 2006 Nepal (NPL)

08.04.2006 – starting in Lukla (2.804m) down to Ghat (2.492m) up in direction to Lumding La and Camp1 in 3.270m

09.04.2006 – Camp1 (3.270m) with the view above to Nupla (5.686m) in the morning sun in direction to Lumding La until Pt. 3.400m with three possibilities 1. right down to a beautiful waterfall or 2. no way up the ridge with Rhododendron and Bambus (means another 2 Hrs. to reach Pt. 3.538) and then noway down the hill to find the 3. cumming back to Pr. 3.400. Four and a half hour to come back to Camp1 (3.270m) and down the hill to the “main street” Rimishung (2.813m) and Camp2 in Bemkar (2.740m) – this was my acclimisation day

10.04.2006 – Camp2 in Bemkar (2.740m) to military check ~ 3.200m bevor Namche Bazar (3.440m) then to the left the beauty of Ama Dablam (6.856m)

passing Sabasa up to the first pass called Mong La (3.973m) and first room – a half hour later thunder and snowfall

11.04.2006 – Leaving Mong La (3.973m) pass

down to Phortse Drengka (3.680m) – climbing a no named mountain (4.330m) in the Nubkiphu range

then throug Luza (4.360m) until Machhermo / Namgyal Lodge (4.410m)

12.04.2006 – starting in Machhermo (4.410m) slightly down to Pangka (4.390m) and up to the first 5K summit called Chadoten (5.065m)

back downhill on the climbing route to Pangka (4.390m) up the Gokyo valley, bypassing three lakes to Gokyo and Camp in 4.750m

       

13.04.2006 – climbing my second summit (with daypack) Gokyo Ri (5.357m) – in the clouds is Cho Oyu (8.153m) and back to Gokyo for a afternoon regeneration

14.04.2006 – After second night in Gokyo (4.750m) starting to the Renjo La (5.417m) pass which I reached at 15:00 – half hour break and then downhill to my highest Camp in 5.100m

15.04.2006 – everything was so slowly (packing 2 hrs. in the morning) – then down the hill to Lungare / Renjo La Support Lodge & Restaurant (4.400m)

16.04.2006 – from Lungare (4.400m) to Marulung (4.150m) and Tarnga (4.050m) to the beautyfull Stupa nearby Thamo Teng

and over a bridge to Thamo (3.440m)

17.04.2006 – from Thamo Guest House (3.440m) through Phurte down the Nangpo Tsangpo to Namche Bazar (3.440m) and a Phone and Internetbreak down the “main way” to Monjo (2.845m) Guest House – heavy rain startet

18.04.2006 – Monjo (2.845m) still raining down to Phakding (2.623m) and Ghat (2.492m) back to Lukla (2.804m) at 15:00 reconfirmation for a Yeti Airline Ticket to Khatmandu and booking a room in the Namaste Lodge

At last 2 impressions – first a picture inside the airplaine from Gorkha Airlines (2 Pilots, 1 Stewardess and 11 Guests) means full booked and second a streetscenery from Kathmandu during the gerneral strike dated from 07.April 2006 …

       

Directlink to my Homepage